Posted by Marcus Buckman (22.214.171.124) on May 01, 2000 at 16:04:40:
In Reply to: Prednisone posted by Dave H on May 01, 2000 at 15:45:04:
I have not used Prednisone in a few years, but here's what I remember:
After starting the treatment, in 3 days my headaches were gone. As I tapered off the Prednisone, they returned. I found it difficult to deal with the side effects of the Pred. It interfered with my sleep and made me very edgy...kinda like I wanted to jump out of my skin. After I couldn't deal with the Pred. we worked on adjusting the Verapamil I was taking. I ended up at 720mg/day. Thing that helped control my clusters the most was the timing of when I took the Verapamil. After much expirementing I found that If I took it in two doses, one about 8am the other about 1pm I could be relatively cluster free. At the time, I had been chronic for more than a year. The timing of medication made all the difference.
Post a Followup